# SDR REXA201100712

- Difficulty date: November 9, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 19,014 hours, 16,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLE AT LBL 18 AND AT CHEM-MILLED AREA AT RBL 18 FOUND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-206 REV E AND REO 601R-53-41-609 REV B.
